# SDR SWAA2015021936717

- Difficulty date: February 9, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 68,747 hours, 56,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 6549809
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUT OUT SURFACE LOWER SILL WEB CORRODED AT FWD DRAIN HOLE.  REPAIRED WEB IAW SRM.
